# SDR 95ZZZX6419

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4066X
- Make and model: Slinds 100180
- Aircraft serial: 5166
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 33792
- Condition: Departed
- Location: Cockpit Center
- Part time: 2,189 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CENTER PORTION OF WINDSHIELD DEPARTED AIRCRAFT WHILE IN CRUISE FLIGHT.  PILOT COULD NOT MAINTAIN ALTITUDE; EMERGENCY LANDING WAS MADE IN THE SALT MARSH.  AIRCRAFT FLIPPED OVER UPON LANDING CAUSING SUBSTANTIAL DAMAGE.
